# SDR SWAA2016112109868

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 70,738 hours, 57,264 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 6544691
- Part serial: 3423
- Condition: Inoperative
- Location: Rt Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG UNSAFE LIGHT INDCATION,  RETURNED TO DEPARTURE.  R & R RT MLG UPLOCK ACTUATOR.
